Please use this identifier to cite or link to this item:
Title: Improved local convergence analysis for a three point method of convergence order 1.839
Authors: Argyros, I.K.
Cho, Y.J.
George, S.
Issue Date: 2019
Citation: Bulletin of the Korean Mathematical Society, 2019, Vol.56, 3, pp.621-629
Abstract: In this paper, we present a local convergence analysis of a three point method with convergence order 1.839 for approximating a locally unique solution of a nonlinear operator equation in setting of Banach spaces. Using weaker hypotheses than in earlier studies, we obtain: larger radius of convergence and more precise error estimates on the distances involved. Finally, numerical examples are used to show the advantages of the main results over earlier results. 2019 Korean Mathematical Society.
Appears in Collections:1. Journal Articles

Files in This Item:
File Description SizeFormat 
13.IMPROVED LOCAL CONVERGENCE.pdf265.65 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.